# SDR 07FDEA03206

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: A55171914202
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP CHAFING MARKS IN LOWER SKIN OF TRIM TANK CENTER BOX UNDER THE   WATER DRAIN INTAKE, INSIDE THE CENTER BOX.  REPAIR PERFORMED BY BLEND OUT IAW EA 6-5511-112507 AND RAS/CASA/5733/2007 ISS "A".
